# SDR CALA2024031800774

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 74,297 hours, 27,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2L DOOR HANDLE MOVES SIGNIFICANTLY ON TAKEOFF PERFORMED SOFT UNLATCHING TEST AND INSPECTION. CLEANED DEBRIE FROM ROLLERS. REF AMM TASK 52-13-00-820-802. OPS CHECK GOOD. ADD EMP:U410107
